# SDR A6WA20164386301

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,731 hours, 29,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Part serial: NONE
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 & GALLEY LOWER SERVICE DOOR & LOWER PAX DOOR EMER EXIT LIGHTING FAILED TO TEST.  INVERTER FAILED & INVERTER WAS R & R.  REMOVED FROM SERVICE FOR RON MX.
